Real Analysis Exchange
- Real Anal. Exchange
- Volume 22, Number 1 (1996), 318-327.
On continuous major and minor functions for the n-dimensional Perron integral
We prove that the \(n\)-dimensional Perron integral with respect to the full interval basis, without any regularity condition, defined by continuous major and minor functions is equivalent to the one defined by major and minor functions which are not supposed to be continuous.
Real Anal. Exchange, Volume 22, Number 1 (1996), 318-327.
First available in Project Euclid: 1 June 2012
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 26A39: Denjoy and Perron integrals, other special integrals 26A42: Integrals of Riemann, Stieltjes and Lebesgue type [See also 28-XX] 26A45: Functions of bounded variation, generalizations
Bongiorno, Benedetto; Di Piazza, Luisa; Skvortsov, Valentin. On continuous major and minor functions for the n -dimensional Perron integral. Real Anal. Exchange 22 (1996), no. 1, 318--327. https://projecteuclid.org/euclid.rae/1338515223